# SDR CA110208002

- Difficulty date: January 20, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: B, A

## Discrepancy

(CAN) IFSD/FORCED LANDING SHORTLY AFTER T/O, THE PILOT FELT VIBRATIONS IN HIS CONTROL COLUMN FOLLOWED BY A LOSS OF POWER. THE THROTTLE WAS RETARDED AND THE VIBRATION REDUCED. RE-ADVANCING THE THROTTLE RESULTED IN A MOMENTARY INCREASE OF POWER BEFORE EVERYTHING WENT TO ZERO. USE OF THE EMERGENCY POWER LEVER HAD NO EFFECT. THE ACFT THEN MADE A FORCED LANDING IN A FIELD EVENTUALLY HITTING A DITCH AT THE END OF LANDING ROLL. THE NOSE GEAR BROKE AND THE PROPELLER HIT THE GROUND. NO ONE ON BOARD WAS INJURED AND NO OTHER APPARENT DAMAGE TO THE ACFT WAS NOTED. THE ENGINE WILL BE REMOVED.
